Translator Disclaimer
June 2010 Stability of the Basic Solution of Kolmogorov Flow with a Bottom Friction
Mami MATSUDA
Tokyo J. Math. 33(1): 65-72 (June 2010). DOI: 10.3836/tjm/1279719578

Abstract

We consider stability of a stationary solution of Kolmogorov flow with a bottom friction. Any solution of nonstationary problem which is periodic with respect to $x$, $y$ with periods $2\pi/\alpha$, $2\pi$ is shown to tend to the stationary solution as time tends to infinity when aspect ratio $\alpha$ is equal to or greater than 1.

Citation

Download Citation

Mami MATSUDA. "Stability of the Basic Solution of Kolmogorov Flow with a Bottom Friction." Tokyo J. Math. 33 (1) 65 - 72, June 2010. https://doi.org/10.3836/tjm/1279719578

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1200.35025
MathSciNet: MR2682881
Digital Object Identifier: 10.3836/tjm/1279719578

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top